# SDR 04FDEA02959

- Difficulty date: October 20, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 727-100
- Aircraft serial: 19085
- Aircraft time: 75,289 hours, 55,060 cycles
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

PDIS  192 79-10  0009533  20OCT04  MEM OPEN  U  LOGPAGES: 00949069  ENG NR 2 AND NR 3 OIL TEMPS BOTH IN THE YELLOW BAND AND OCCASSIONALLY SPIKING INTO THE RED DURING CLIMBOUT BOTH ENGINE HAD TO BE KEPT ABOVE IDLE TO MAINTAIN LOWER TEMPS.
